# SDR SWIA201844228

- Difficulty date: January 25, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 38,294 hours, 35,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN DAMAGED.  REPAIRED PRESSURE FLOOR SKIN IAW REO.
